# SDR UALA2012011200271

- Difficulty date: January 11, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 88,474 hours, 14,093 cycles
- Engine: Pwa PW4060
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 7911004108
- Part serial: 275194
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IDLE DISAGREE EICAS, RTFL.  REPLACE RT ENGINE EEC FOR TROUBLESHOOTING. REPLACED EEC PER AMM, ACCOMPLISHED ENG RUN PER TASK 6 MM 71-00-00-501, NO HELP. CARRIED OUT PIMU BITE TEST FOUND CHANNEL A & B MESSAGES, EEC UNIT FAIL-EEC CTRL- EEC CAT 1 AND EEC CAT 2 MESSAGES.  REPLACED RT EEC. CARRIED OUT TEST 6, STATUS MESSAGE NOT ACTIVE AND ERASED.
